# SDR 97ZZZX1054

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8066U
- Make and model: Robsin R22BETA
- Aircraft serial: 1273
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke
- Part number: A2035
- Condition: Cracked
- Location: Swashplate
- Part time: 1,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, ONE-HALF OF YOKE WAS FOUND CRACKED THROUGH.  LOW TIME, PILOT DID NOT REPORT ANY SUBSTANTIAL VIBRATION DURING PREVIOUS FLIGHT.  SURROUNDING AREA HAS CORROSION.  DAMAGE DID NOT APPEAR TO HAVE BEEN CAUSED BY CORROSION.
